# SDR SWIA97945

- Difficulty date: July 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N403SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7028
- Engine: Ge CF343A1
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL 9.00 FLOORBEAM HAS CORROSION EXTENDING THROUGH BEAM BETWEEN FS 310.0 AND 333.0.  REMOVED CORRODED AREA OF EDGE OF LBL 9.00 BETWEEN FS 310.0 AND FS 333.0  AND INSTALLED DOUBLER REPAIR IAW ON1R-53-21-092.
